5 doctors weighed in:

Will drinking too much iron pills make you get an uti?

5 doctors weighed in
2 doctors agree

In brief: Iron medication

Iron does not cause urinary infections.
However, if you have symptoms you think are due to a bladder issue, such as an infection, you should see your doctor.

In brief: Iron medication

Iron does not cause urinary infections.
However, if you have symptoms you think are due to a bladder issue, such as an infection, you should see your doctor.
Dr. Richard Boxer
Dr. Richard Boxer
Thank
Dr. Jack Rubin
Internal Medicine - Nephrology & Dialysis
1 doctor agrees

In brief: Iron an UTI

Iron pills do not cause uti's.
As a female who has repeated uti's, you may need to see a urologist to see if you have an obstruction to your urinary outflow tract. Females can get uti's following sexual intercourse and the treatment is to go and urinate in the bathroom as soon as possible. Whatever the cause of your uti's is, it is not from your iron pills. Good luck.

In brief: Iron an UTI

Iron pills do not cause uti's.
As a female who has repeated uti's, you may need to see a urologist to see if you have an obstruction to your urinary outflow tract. Females can get uti's following sexual intercourse and the treatment is to go and urinate in the bathroom as soon as possible. Whatever the cause of your uti's is, it is not from your iron pills. Good luck.
Dr. Jack Rubin
Dr. Jack Rubin
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors